BackItem added to favorite products Item removed from favorite products Item added to list Item removed from list
Delsym Cough Suppressant - Orange-Flavored Liquid
5 fl oz $2.70/fl oz
12 hour cough relief. Alcohol-free.
Active Ingredient (in each 5 ml Teaspoon): Dextromethorphan Polistirex Equivalent to 30 mg of Dextromethorphan Hydrobromide. Inactive Ingredients: Citric Acid, Edetate Disodium, Ethylcellulose, FD&C Yellow 6, Flavor, High Fructose Corn Syrup, Methylparabe
Usage Directions / Dosage
Shake bottle well before use. Does as follows or as directed by a doctor. Adults and Children 12 Years of Age and Over: 2 Teaspoonfuls every 12 hours, not to exceed 4 teaspoonfuls in 24 hours. Children Under 12 Years of Age: Do not use. Store at 68-77 deg
Warnings / Cautions
Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescri
ACTUAL PRODUCT PACKAGING AND MATERIALS MAY CONTAIN ADDITIONAL AND/OR DIFFERENT INGREDIENT, NUTRITIONAL OR PROPER USAGE INFORMATION THAN THE INFORMATION DISPLAYED ON OUR WEBSITE. YOU SHOULD NOT RELY SOLELY ON THE INFORMATION DISPLAYED ON OUR WEBSITE AND YOU SHOULD ALWAYS READ LABELS, WARNINGS AND DIRECTIONS PRIOR TO USING OR CONSUMING A PRODUCT. IF YOU HAVE QUESTIONS OR REQUIRE MORE INFORMATION ABOUT A PRODUCT, YOU SHOULD CONTACT THE MANUFACTURER DIRECTLY. CONTENT ON THIS WEBSITE IS FOR GENERAL REFERENCE PURPOSES ONLY AND IS NOT INTENDED TO SUBSTITUTE FOR ADVICE GIVEN BY A PHYSICIAN, PHARMACIST OR OTHER LICENSED HEALTH CARE PROFESSIONAL. YOU SHOULD NOT USE THE INFORMATION PRESENTED ON THIS WEBSITE FOR SELF-DIAGNOSIS OR FOR TREATING A HEALTH PROBLEM. WAKEFERN FOOD CORP. AND ITS SERVICE PROVIDERS ASSUME NO LIABILITY FOR INACCURACIES OR MISSTATEMENTS REGARDING ANY PRODUCT.